Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Excess vaginal, rectum bleeding, chronic abdominal pain, headache, backache, night sweats, pimple in vaginal area. Reason?

Hi. I m concerned and having many symptoms. I am having extremely heavy vaginal AND rectum bleeding, a change in bowel habits, chronic abdominal pain , and a headache. My stomach is constantly upset. I m also having moderate back pain and have many random bruises. I ve been very tired and week the past couple of days and all around feel sick. Night sweats , random bruises. Lastly, I have a few painless red pimple like things on my vaginal area. I haven t had sexual intercourse.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

I have gone through your query and understood your concerns.

I highly advise to go to the ER as soon as possible as you need further specialized evaluation and start treatment as soon as possible.

Once again, go to ER as soon as possible.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor